# SDR FDEA202207051704

- Difficulty date: July 5, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Panel
- Part number: 425BL
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NO 2 INBORD C-DUCT THERE ARE SEPARATIONS ON THE AFT SIDE OF PANEL NO 425BL PERFORMED WET LAYUP REPAIR PER AMM 78-31-10-8-1,  PARAGRAPH 3,FIG. 803 (SHEET 3). AMM REV. 129.22.  REPAIR MATERIAL P/N: EA 9390; B/N: JH1KAG1767.  REP. DIM.: 4" X 2".    MAJOR REPAIR.
